×

zbMATH — the first resource for mathematics

Functions, equivalence relations, quotient spaces and subsets in fuzzy set theory. (English) Zbl 0421.03044

MSC:
03E72 Theory of fuzzy sets, etc.
54A40 Fuzzy topology
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Zadeh, L.A., Fuzzy sets, Information and control, 8, 338-353, (1965) · Zbl 0139.24606
[2] Chang, C.L., Fuzzy topological spaces, J. math. anal. appl., 24, 182-190, (1968) · Zbl 0167.51001
[3] Hutton, B.W., Uniformities on fuzzy topological spaces, J. math. anal. appl., (1976)
[4] Hutton, B.W., Normality in fuzzy topological spaces, J. math. anal. appl., 50, 74-79, (1975) · Zbl 0297.54003
[5] Wong, C.K., Fuzzy topology: product and quotient theorems, J. math. anal. appl., 45, 512-521, (1974) · Zbl 0273.54002
[6] Wong, C.K., Covering properties of fuzzy topological spaces, J. math. anal. appl., 43, 697-704, (1973) · Zbl 0259.54002
[7] Wong, C.K., Fuzzy points and local propertiesof fuzzy topology, J. math. anal. appl., 46, 316-328, (1974) · Zbl 0278.54004
[8] Birkhoff, G., Lattice theory, A.M.S. colloquium publications, Vol XXV, (1967) · Zbl 0126.03801
[9] Kelley, J.L., General topology, (1955), Van Nostrand Princeton, NJ · Zbl 0066.16604
[10] Goguen, J.A., L-fuzzy sets, J. math. anal. appl., 18, 145-174, (1967) · Zbl 0145.24404
[11] Lowen, R., Fuzzy topological spaces and fuzzy compactness, J. math. anal. appl., 56, 621-633, (1976) · Zbl 0342.54003
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.